Journal of Symbolic Logic

A Formulation of the Simple Theory of Types

Alonzo Church

Full-text: Remote access If you are a member of the ASL, log in to Euclid for access.
Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 5, Issue 2 (1940), 56-68.

Dates
First available: 2 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1183387805

JSTOR
links.jstor.org

Mathematical Reviews number (MathSciNet)
MR1931

Citation

Church, Alonzo. A Formulation of the Simple Theory of Types. Journal of Symbolic Logic 5 (1940), no. 2, 56--68. http://projecteuclid.org/euclid.jsl/1183387805.


Export citation